# SDR GTIA1000180

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 15,794 hours, 7,752 cycles
- Engine: Iae V2524A5
- Engine time: 15,794 hours, 7,752 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D5453005220300
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, PYLON AFT FIXED FAIRING, OTBD/RT LATERAL SKIN PANEL WITH CORROSION PANEL (P/N: D5453005220300) THE CORROSION REQUIRES A MAJOR REPAIR.
